# SDR 97ZZZM327

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE ROW 9 SEAT MOUNTED IDENTIFIER AND THE L1 DOOR IDENTIFIER INOPERATIVE.  REPLACED THE SEAT IDENTIFIER BATTERY AND THE DOOR EXIT IDENTIFIER.  REFERENCE USAABB97027.
